# SDR VTZA97181

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 191SE13
- Condition: Failed
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/SYR - FLT 6338 - DURING CLIMB AT 0830 HOURS ON 3-15-97, MADE AN UNSCHEDULED LANDING AT IAD DUE TO PASSENGER DOOR CAPTION WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSP AND REMOVED AND REPLACED PASSENGER DOOR MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
